Maxicold Rhino powder for preparing a solution with raspberry flavor 15 g 10 pcs


Maxicold Rhino powder for preparing a solution with raspberry flavor 15 g 10 pcs

Registration Certificate Holder

OTCPHARM (Russia)

Dosage form

Medicine - Maxicold® Rino (Maxicold Rino)

Description

Powder for oral solution (raspberry)

from light pink to dark pink with a reddish tint, crystalline, with a specific odor; the presence of white crystals and easily crumbling lumps is allowed; the powder dissolves in 250 ml of hot water to form an opalescent pink solution with a characteristic raspberry odor.

1 pack

paracetamol 325 mg phenylephrine hydrochloride 10 mg pheniramine maleate 20 mg ascorbic acid 50 mg

Excipients

: citric acid monohydrate, malic acid, sucrose (refined sugar), titanium dioxide, sodium citrate dihydrate, raspberry flavor, quinoline yellow dye, acid red dye (azorubine), calcium hydrogen phosphate dihydrate (tricalcium phosphate tribasic), ethylcellulose.

15 g - heat-sealable bags made of combined material (5) - cardboard packs. 15 g - heat-sealable bags made of combined material (10) - cardboard packs.

Indications

  • symptomatic treatment of colds, acute respiratory viral infections, flu, accompanied by high fever, chills, headache, runny nose, pain in the sinuses and throat, nasal congestion, sneezing and pain in muscles and joints.

Contraindications for use

  • severe liver failure;
  • severe renal failure;
  • pregnancy;
  • lactation period (breastfeeding);
  • children under 12 years of age;
  • hypersensitivity to the components of the drug.

Carefully _

the drug should be prescribed for arterial hypertension, diabetes mellitus, angle-closure glaucoma, liver or kidney diseases, prostate hyperplasia, glucose-6-phosphate dehydrogenase deficiency.

pharmachologic effect

The combined drug has antipyretic, vasoconstrictor, analgesic and antiallergic effects.

Paracetamol

has an antipyretic and analgesic effect: reduces the pain syndrome observed with colds (sore throat, headache, muscle and joint pain), reduces high temperature.

Pheniramine

has an antiallergic effect: eliminates swelling and hyperemia of the mucous membranes of the nasal cavity, nasopharynx and paranasal sinuses, reduces runny nose and lacrimation.

Phenylephrine

has a vasoconstrictor effect: reduces swelling of the nasopharyngeal mucosa.
The combined action of pheniramine and phenylephrine leads to a reduction in nasal congestion and a significant improvement in nasal breathing.
Ascorbic acid

(vitamin C) replenishes the increased need for vitamin C during colds and flu, especially in the initial stages of the disease; increases the body's resistance to infectious diseases.

Drug interactions

It is recommended to refrain from taking the drug when using MAO inhibitors.

The risk of hepatotoxic action of paracetamol increases with the simultaneous administration of barbiturates, diphenine, carbamazepine, rifampicin, zidovudine and other inducers of microsomal liver enzymes.

Antidepressants, antiparkinsonian and antipsychotic drugs, phenothiazine derivatives increase the risk of developing urinary retention, dry mouth, and constipation.

The drug reduces the hypotensive effect of guanethidine, which in turn enhances the alpha-adrenergic stimulating activity of phenylephrine.

Dosage regimen

The drug is taken orally. The contents of one package should be dissolved in 1 glass of boiled hot water. The prepared solution must be consumed hot; you can add sugar to taste.

A repeat dose can be taken every 4 hours (no more than 3 doses within 24 hours).

Maxicold® Rhino can be used at any time of the day, but the best effect comes from taking the drug before bed, at night.

If there is no relief of symptoms within 3 days after starting the drug, the patient should consult a doctor.

Overdose

Symptoms:

nausea, vomiting, pain in the epigastric region;
hepatotoxic and nephrotoxic effects; in severe cases, liver failure, encephalopathy and coma develop. Treatment:
gastric lavage, taking activated charcoal.

In case of overdose, the patient should consult a doctor.

Side effect

From the nervous system:

drowsiness, difficulty falling asleep, increased excitability, dizziness.

From the side of the organ of vision:

paresis of accommodation.

From the cardiovascular system:

increase in blood pressure.

From the digestive system:

nausea, epigastric pain, dry mouth.
From the urinary system:
urinary retention.

Other:

allergic reactions; rarely - anemia.

special instructions

To avoid toxic liver damage, paracetamol should not be combined with alcoholic beverages, or taken by persons prone to chronic alcohol consumption.

The risk of developing liver damage increases in patients with alcoholic hepatosis.

Patients with diabetes mellitus or patients on a low-sugar diet should take into account that each sachet of the drug contains 13 g of sugar, which corresponds to 1.0 XE.

Do not use the drug from damaged sachets.
Effect on the ability to drive vehicles and operate machinery
During treatment, it is not recommended to drive a car or other mechanisms that require concentration and high speed of psychomotor reactions.

Storage conditions

The drug should be stored in a dry place, protected from light, out of reach of children, at a temperature not exceeding 30°C.

Best before date

Shelf life: 2 years.

Use during pregnancy and breastfeeding

Restrictions during pregnancy - Contraindicated. Restrictions when breastfeeding - Contraindicated.

The drug is contraindicated for use during pregnancy and lactation.

Use for renal impairment

Restrictions for impaired renal function - With caution.

The use of the drug is contraindicated in cases of severe renal failure.

with
caution
for kidney disease.

Use for liver dysfunction

Restrictions for liver dysfunction - With caution.

The use of the drug is contraindicated in cases of severe liver failure.

with
caution
for liver diseases.

Use in children

Restrictions for children - With caution.

The drug is contraindicated for use in children under 12 years of age.

Terms of sale

The drug is approved for use as a means of OTC.

Contacts for inquiries

OTCPHARM PJSC (Russia)

OTCPHARM P

JSC

123317 Moscow, Testovskaya st. 10 Tel., 221-18-00

Maxicold Rino powder d/d/internal pack 15g No. 10 lemon

Compound

Active ingredients:

  • paracetamol - 750 mg;
  • ascorbic acid - 60 mg;
  • phenylephrine hydrochloride - 10 mg.

Excipients: colloidal silicon dioxide, sodium saccharin, citric acid, sodium citrate, potato starch, quinoline yellow dye, flavoring, lactose.

Pharmacokinetics

Data on the pharmacokinetics of the drug Maxicold are not provided.

Indications for use

Infectious and inflammatory diseases (ARVI, influenza), accompanied by high body temperature, chills, headache, joint and muscle pain, nasal congestion and pain in the throat and sinuses.

Contraindications

  • severe liver dysfunction;
  • severe renal dysfunction;
  • hyperthyroidism (thyrotoxicosis);
  • heart disease (severe stenosis of the aortic mouth);
  • acute myocardial infarction, tachyarrhythmias;
  • arterial hypertension;
  • simultaneous use of tricyclic antidepressants, beta-blockers, MAO inhibitors (including for up to 14 days after their discontinuation);
  • simultaneous use of other paracetamol-containing products and drugs to relieve symptoms of colds, flu and nasal congestion;
  • prostatic hyperplasia;
  • angle-closure glaucoma;
  • children under 12 years of age;
  • hypersensitivity to the components of the drug.

Carefully

should be used in cases of genetic absence of glucose-6-phosphate dehydrogenase, in cases of benign hyperbilirubinemia, in case of renal or liver failure, diabetes mellitus and hereditary malabsorption of glucose (contains glucose - 3 g), during pregnancy and lactation (breastfeeding), in patients elderly.

Directions for use and doses

Pour the contents of 1 packet into a mug, pour hot water, stir until completely dissolved and drink hot.

Adults are prescribed 1 sachet every 4-6 hours. You should not take more than 4 sachets within 24 hours. You should not take the drug more often than every 4 hours.

Children over 12 years of age are prescribed 1 sachet every 6 hours. Do not take more than 3 sachets within 24 hours.

The patient should be warned that the drug is not recommended for use for more than 5 days as an analgesic and 3 days as an antipyretic. The doctor determines the need for longer use of the drug individually.

If symptoms persist despite use within the specified period, the patient should consult a doctor.

Storage conditions

The drug should be stored out of reach of children, in a dry place at a temperature not exceeding 25°C.

Best before date

2 years. Do not use after the expiration date indicated on the package.

special instructions

For patients taking metoclopramide, domperidone, cholestyramine, anticoagulants (warfarin), the doctor determines the need to prescribe Maxicold individually.

The doctor decides on an individual basis whether to prescribe the drug during pregnancy.

Patients should be informed that to avoid toxic liver damage, paracetamol should not be taken with alcohol.

It is not recommended to prescribe the drug to patients with chronic alcoholism.

Description

A drug for the symptomatic treatment of acute respiratory diseases.

Dosage form

The powder for preparing a solution for oral administration is crystalline, light yellow in color, with a specific odor, the presence of white crystals and easily disintegrating lumps is allowed; the prepared solution is opalescent, light yellow in color, with a characteristic lemon odor.

Use in children

Use from 12 years of age.

Action

A combined drug whose effect is determined by its constituent components.

Paracetamol

- analgesic-antipyretic, affects the centers of pain and thermoregulation. Has an analgesic and antipyretic effect. Reduces headaches, muscle pain, fever, and soothes sore throat.

Phenylephrine

- has a vasoconstrictor effect, facilitates breathing through the nose and helps cleanse the nasal passages and paranasal sinuses.

Ascorbic acid

participates in the regulation of redox processes, carbohydrate metabolism, increases the body's resistance to infections.

Side effects

Paracetamol: allergic reactions are possible (skin rash, itching, urticaria, angioedema); nausea, vomiting, abdominal pain; rarely - thrombocytopenia, leukopenia, agranulocytosis.

Phenylephrine may cause nausea, headache, slight increase or decrease in blood pressure and, in rare cases, angina, dyspnea, tachycardia, bradycardia, ventricular arrhythmia (especially when used in high doses), irritability, restlessness, and allergic reactions.

Ascorbic acid: possible allergic reactions, irritation of the gastrointestinal mucosa; thrombocytosis, hyperprothrombinemia, erythropenia, neutrophilic leukocytosis, hypokalemia.

With long-term use in doses significantly higher than recommended, the likelihood of liver and kidney dysfunction increases

If undesirable reactions occur, you should consult a doctor.

Use during pregnancy and breastfeeding

The drug should be used with caution during pregnancy and lactation (breastfeeding).

Interaction

Enhances the effects of MAO inhibitors, sedatives, ethanol.

Antidepressants, antiparkinsonian and antipsychotic drugs and phenothiazine derivatives increase the risk of urinary retention, dry mouth, and constipation.

GCS increase the risk of developing glaucoma. Paracetamol reduces the effectiveness of diuretics. Halothane increases the risk of ventricular arrhythmia. Phenylephrine reduces the hypotensive effect of guanethidine. Guanethidine enhances the alpha-adrenergic stimulating effect, and tricyclic antidepressants enhance the sympathomimetic effect of phenylephrine.

The risk of developing hepatotoxicity increases with simultaneous use of barbiturates, diphenine, carbamazepine, rifampicin, zidovudine and other inducers of microsomal liver enzymes.

Overdose

The patient should be warned to seek immediate medical attention in case of overdose, even if feeling well, as there is a risk of delayed symptoms of serious liver damage.

Overdose is usually caused by the action of paracetamol.

Symptoms: possible pallor of the skin, anorexia, nausea, vomiting, increased activity of liver transaminases, hepatonecrosis, increased prothrombin time.

Treatment: gastric lavage, followed by the administration of activated charcoal; symptomatic therapy. A specific antidote for paracetamol poisoning is N-acetylcysteine.

Impact on the ability to drive vehicles and operate machinery

The components of the drug do not affect the ability to drive vehicles, as well as engage in other potentially hazardous activities that require increased attention and speed of mental and motor reactions.

Rating
( 1 rating, average 4 out of 5 )
Did you like the article? Share with friends:
For any suggestions regarding the site: [email protected]
Для любых предложений по сайту: [email protected]